MathSciNet Relay Station
MathSciNet bibliographic data
MR2470615 (2010b:37140) 37G10 (34C23 34C37 37C29 37C80)
Liu, Xingbo; Zhu, Deming Bifurcation of degenerate homoclinic orbits to saddle-center in reversible systems. Chin. Ann. Math. Ser. B 29 (2008), no. 6, 575–584.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement